Behavior of generalized solutions of the Dirichlet problem for higher-order quasilinear divergence elliptic equations in a neighborhood of the boundary
Differencialʹnye uravneniâ, Tome 23 (1987) no. 2, pp. 308-320
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1987_23_2_a14,
author = {A. E. Shishkov},
title = {Behavior of generalized solutions of the {Dirichlet} problem for higher-order quasilinear divergence elliptic equations in a neighborhood of the boundary},
journal = {Differencialʹnye uravneni\^a},
pages = {308--320},
year = {1987},
volume = {23},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1987_23_2_a14/}
}
TY - JOUR AU - A. E. Shishkov TI - Behavior of generalized solutions of the Dirichlet problem for higher-order quasilinear divergence elliptic equations in a neighborhood of the boundary JO - Differencialʹnye uravneniâ PY - 1987 SP - 308 EP - 320 VL - 23 IS - 2 UR - http://geodesic.mathdoc.fr/item/DE_1987_23_2_a14/ LA - ru ID - DE_1987_23_2_a14 ER -
%0 Journal Article %A A. E. Shishkov %T Behavior of generalized solutions of the Dirichlet problem for higher-order quasilinear divergence elliptic equations in a neighborhood of the boundary %J Differencialʹnye uravneniâ %D 1987 %P 308-320 %V 23 %N 2 %U http://geodesic.mathdoc.fr/item/DE_1987_23_2_a14/ %G ru %F DE_1987_23_2_a14
A. E. Shishkov. Behavior of generalized solutions of the Dirichlet problem for higher-order quasilinear divergence elliptic equations in a neighborhood of the boundary. Differencialʹnye uravneniâ, Tome 23 (1987) no. 2, pp. 308-320. http://geodesic.mathdoc.fr/item/DE_1987_23_2_a14/